MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10 / TI CANN FRN / GT 380 / RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10 / TI CANN FRN / GT 380 / RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.033.068S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted.Investigation summary: the complaint device (10 / ti cann frn / gt 380 / right - sile) was not received for investigation.A photo investigation was performed based on the photos attached in notes & attachments section of pc titled ¿pc: (b)(4) x-ray (b)(6) 2021¿ and "pc: (b)(4) x-ray img_1832.Jpg (b)(6) 2021".The images were reviewed, and the complaint condition is not confirmed.After review of the x-ray provided, a displaced nonunion fracture is visible, the proximal fragments appear to be disassociated from the shaft of the bone.Additionally, a cannulated cancellous screws and a frn 10x380mm greater trochanter, right are present in the provided x-ray.Nevertheless, there are no notable defects identified and no signs of issue with the device(s) shown on the x-ray.A manufacturing record evaluation cannot be performed due to lot number being unknown.This complaint is not confirmed as a photo inspection does not show malfunction of the complaint device.A definite assignable root cause could not be determined based on the provided information.As the device was not returned, and as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.No dhr review was completed since no lot number was supplied via photo or additional information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - lot # provided is not a valid number, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent removal of titanium cannulated femoral recon nail (frn) and four (4) unknown screws due to nonunion.This report is for one (1) 10 / ti cann frn / gt 380 / right - sile.This is report 1 of 5 for complaint pc # (b)(4).

Brand Name
10 / TI CANN FRN / GT 380 / RIGHT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13361693
Report Number2939274-2022-00244
Device Sequence Number11174515
Product Code HSB
UDI-Device Identifier10886982272010
UDI-Public(01)10886982272010
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.033.068S
Device Catalogue Number04.033.068S
Device Lot NumberL04658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale